# SDR SWIA201229731

- Difficulty date: February 14, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 24,540 hours, 20,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH BELOW HIGH PRESSURE AIR INLET.  REPAIRED DAMAGE UNDER THE CARGO DOOR PER REO.
